| Model Number |
KNOTLESS HIP FIBERTAK |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 18 september 2024, it was reported by a sales representative via email that an ar-3638h-1 knotless hip fibertak failed to anchor properly.This occurred on 17 august 2024 in (b)(6) during a hip labral repair.The case was completed successfully using further anchors.There was case involvement.
Additional Manufacturer Narrative
Additional information g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.